Alert archive / Illinois / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Quad Cities, IA

July 10, 2025Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 10, 2025, 8:04 PM CDT for Jo Daviess County, Stephenson County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2025, 8:04 PM CDT (01:04 UTC)
Expired
Jul 10, 2025, 11:13 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:30 PM CDTRAIN 3.551 Sw Lake Summerset, ILRain total since early afternoon.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2407 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2407 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.8
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted.

029 
WGUS53 KDVN 110104
FFWDVN
ILC085-177-110715-
/O.NEW.KDVN.FF.W.0007.250711T0104Z-250711T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
804 PM CDT Thu Jul 10 2025

The National Weather Service in Quad Cities has issued a

* Flash Flood Warning for...
  Jo Daviess County in northwestern Illinois...
  Stephenson County in northwestern Illinois...

* Until 215 AM CDT Friday.

* At 804 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Freeport, Lena, Stockton, Warren, Hanover, Pearl City, Elizabeth, 
  Cedarville, Davis, Woodbine, Dakota, German Valley, Scales Mound, 
  Apple River, Winslow, Rock City, Ridott, Nora, Massbach and 
  Schapville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4251 9035 4250 8940 4220 8940 4220 8970
      4223 8970 4223 9031

FLASH FLOOD...RADAR INDICATED

$$

Gunkel
1 follow-up statement
856 
WGUS73 KDVN 110413
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
1113 PM CDT Thu Jul 10 2025

ILC085-177-110423-
/O.CAN.KDVN.FF.W.0007.000000T0000Z-250711T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Stephenson IL-
1113 PM CDT Thu Jul 10 2025

...FLASH FLOOD WARNING IS CANCELLED FOR JO DAVIESS AND STEPHENSON 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT Saturday for 
portions of Illinois and Iowa.

&&

LAT...LON 4251 9035 4250 8940 4220 8940 4220 8970
      4223 8970 4223 9031

$$

Gross

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 7:41 PM CDT, 23 minutes earlier. Its key messages:

  • A Flood Watch is now in effect through Friday evening, for locations north of Ottumwa IA to Galesburg IL.
  • Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday.
  • There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern.
  • Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week.
Area forecast discussion, Jul 10, 7:41 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
741 PM CDT Thu Jul 10 2025

.KEY MESSAGES...

- A Flood Watch is now in effect through Friday evening, for
  locations north of Ottumwa IA to Galesburg IL.

- Multiple rounds of showers and thunderstorms are expected this
  afternoon through Saturday. Severe weather is possible, there
  is a Marginal Risk (Level 1 of 5) for today and tonight, and
  a Slight Risk (Level 2 of 5) for Friday.

- There is a risk of heavy rainfall with any thunderstorms,
  especially for areas that see multiple rounds. Flash flooding
  of low-lying areas and urban areas may be a concern. River
  flooding may also become a concern.

- Seasonal temperatures and humidity levels will continue into
  next week. A cold front may arrive later in the week.

&&

.UPDATE...
Issued at 732 PM CDT Thu Jul 10 2025

Evening surface based storms have pushed through much of eastern
Iowa and are continuing through extreme eastern Iowa and
northwest Illinois as of 730 PM. Severe weather remains possible
with these, especially in the tight mesoscale interaction of
storms in far northwest Illinois, where both a short term wind
and flash flood threat are maximized.

The approaching short wave from Nebraska will continue to
support new storms along this boundary over Iowa and northern
Illinois through tonight, with PWAT values near over higher than
2 inches. This supports a continued flash flood threat into the
night, and through tomorrow evening. Multiple rounds are
expected, with heavy rain possible in all storms. This first
round has already produced some flash flooding, in terrain
susceptible  to it ( Dubuque IA). Additional heavy rain would
bring a more widespread threat, thus a flood watch has been
issued.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 154 PM CDT Thu Jul 10 2025

Temperatures have quickly warmed into the 80s across most of the
area early this afternoon. Most climb into the upper 80s for
high temperatures. With the strong heating, cumulus is beginning
to develop south of a remnant mesoscale convective vortex
moving across southern Minnesota and associated outflow across
eastern Iowa. This may be a focus for afternoon and evening
thunderstorm development. Model guidance remains uncertain, but
latest satellite trends appear to show the potential for
scattered thunderstorms along and north of Interstate 80 into
tonight. In addition to this, a broken line of thunderstorms is
expected to move in from the west after midnight, clearing the
area by sunrise on Friday. A Marginal Risk (Level 1 of 5) of
severe weather is forecast through tonight with damaging winds
the main hazard. An isolated tornado can not be completely ruled
out. Flash flooding will also be possible with a very moist
environment. Very high rainfall rates in thunderstorms will
support a localized flash flood threat, especially if areas
receive multiple rounds of thunderstorms. Temperatures by Friday
morning should cool into the upper 60s and lower 70s.

A brief lull in the thunderstorm activity may be possible behind
morning thunderstorms before additional thunderstorms begin to
develop by the afternoon. Strong daytime heating allow
temperatures to quickly climb into the upper 80s and lower 90s.
Additional thunderstorms are forecast to develop across western
portions of the area and along remnant outflow along and north
of Interstate 80 through the afternoon and evening. Eventually
these thunderstorms will slowly move eastward as one or more
lines through the region. With this activity, a Slight Risk
(Level 2 of 5) of thunderstorms is possible. Damaging winds
remain the primary hazard, but isolated large hail or an
isolated tornado can not be ruled out. Otherwise, flash flooding
remains a concern, especially for areas that received rainfall
Thursday or multiple rounds on Friday. River flooding may
become a concern as well. At present, total rainfall through
Saturday appears to remain between 1 and 2 inches with locally
higher amounts near 3 or more inches possible for areas that
receive multiple rounds of thunderstorms. Once again,
thunderstorms begin to weaken and exit the area by Saturday
morning as temperatures cool into the upper 60s and lower 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 154 PM CDT Thu Jul 10 2025

With the main trough expected to push east of the area by
Saturday afternoon, only isolated to widely scattered
thunderstorms are forecast. Temperatures will otherwise remain
seasonal. Sunday will likely remain dry with overall beautiful
July weather for the region. Temperatures heat up into the 90s
early next week ahead of our next weather system that should
bring the return of rain chances by the middle of next week.
Temperatures will return to near normal before a potential cold
front later in the week brings cooler temperatures to the area.
Below normal temperatures in the upper 70s may be possible
towards the end of the week.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 617 PM CDT Thu Jul 10 2025

A round of strong to severe thunderstorms will move through all
of eastern Iowa and northwest Illinois TAF sites through 02Z,
with coverage of rain and thunderstorms over the north 1/2 the
area continuing into the overnight hours. This heavy activity
will bring strong wind gusts, possibly large hail, and very
heavy rain/LIFR visibility through 01z, then decrease to
intermittent MVFR/IFR in rain and some thunder through the
night. Another round of storms is expected to arrive during the
afternoon hours Friday. Outside of storms, expect light winds
and low based cumulus/stratocumulus through the day Friday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through late Friday night for IAZ040>042-051>054-
     063>068-076>078.
IL...Flood Watch through late Friday night for ILZ001-002-007-009-
     015>018-024.
MO...None.

&&

UPDATE...
SHORT TERM...NWS
LONG TERM...NWS
AVIATION...Ervin
Hazardous weather outlook, Jul 10, 1:51 PM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
151 PM CDT Thu Jul 10 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
151 PM CDT Thu Jul 10 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

There is a Marginal Risk (Level 1 of 5) for severe weather this
afternoon and tonight. A few strong to severe thunderstorms are
expected, especially along and north of Interstate 80. Damaging
winds are the primary hazard, but an isolated tornado can not be
ruled out.

In addition to potential severe weather, flash flooding may also
be possible. Any thunderstorms will be capable of producing very
heavy rainfall. There will be a threat of flash flooding,
especially for areas that receive repeated rounds of
thunderstorms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Additional rounds of thunderstorms are expected during the
afternoon on Friday through the early morning on Saturday. There
is a Slight Risk (Level 2 of 5) of severe thunderstorms during
this time. Damaging winds will remain the main hazard with an
isolated large hail and tornado threat.

Flash flooding will continue to be possible across the area,
especially in areas that received rainfall Thursday or multiple
rounds on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into tonight,
especially along and north of Interstate 80. Spotter activation
may also be needed across the area on Friday.

In the hours before

Local storm report, Jul 10, 6:05 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
605 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Hail             Iowa City               41.66N 91.54W
07/10/2025  M1.00 Inch       Johnson            IA   Trained Spotter

&&

TJG
Special weather statement, Jul 10, 6:30 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
630 PM CDT Thu Jul 10 2025

IAZ042-053-054-ILZ001-002-007-110100-
Carroll IL-Jo Daviess IL-Stephenson IL-Jackson IA-Dubuque IA-
Jones IA-
630 PM CDT Thu Jul 10 2025

...A slow-moving thunderstorm will impact portions of northern
Carroll, Jo Daviess, Stephenson, central Jackson, Dubuque and
northeastern Jones Counties through 800 PM CDT...

At 629 PM CDT, trained weather spotters reported slow-moving
thunderstorms over East Dubuque, or near Dubuque, moving east at 40
mph.

HAZARD...Minor flooding.

SOURCE...Trained weather spotters.

IMPACT...Slowing or redirecting of traffic due to ponding or flowing
         water. Closure of waterfront access due to flooding.

Locations impacted include...
Dubuque, Freeport, Galena, Mount Carroll, Asbury, Dyersville, Lena,
Bellevue, Cascade, Stockton, Epworth, East Dubuque, Farley, Lanark,
Warren, Peosta, Hanover, Pearl City, Elizabeth, and Shannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If the heavy rain continues, a flash flood warning may be needed.

&&

LAT...LON 4264 9072 4251 9064 4250 8940 4220 8940
      4220 8969 4209 8969 4216 9109 4230 9109
      4230 9113 4265 9113 4265 9090 4268 9089
TIME...MOT...LOC 2329Z 277DEG 36KT 4245 9061

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Gunkel
Local storm report, Jul 10, 6:50 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
650 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Rain             2 WNW Dubuque           42.52N 90.72W
07/10/2025  M1.75 Inch       Dubuque            IA   Trained Spotter

            One hour total.

&&

AE
Special weather statement, Jul 10, 6:55 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
655 PM CDT Thu Jul 10 2025

IAZ054-066-ILZ001-007-009-110045-
Whiteside IL-Carroll IL-Jo Daviess IL-Clinton IA-Jackson IA-
655 PM CDT Thu Jul 10 2025

...Strong thunderstorms will impact portions of northwestern
Whiteside, south central Carroll, south central Jo Daviess, eastern
Clinton and southeastern Jackson Counties through 745 PM CDT...

At 655 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maquoketa to near Camanche. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clinton, Maquoketa, Camanche, Fulton, Bellevue, Preston, Sabula,
Delmar, Miles, Andrew, Charlotte, Low Moor, Springbrook, Andover,
Spragueville, Green Island, Van Buren, Thomson, Goose Lake, and Teeds
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4230 9046 4198 9004 4176 9029 4205 9071
TIME...MOT...LOC 2355Z 218DEG 20KT 4206 9060 4183 9028

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

McClure
Local storm report, Jul 10, 7:22 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
722 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Rain             1 NW Dubuque            42.52N 90.70W
07/10/2025  M2.95 Inch       Dubuque            IA   Trained Spotter

&&

TJG
Local storm report, Jul 10, 7:33 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
733 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Flash Flood      1 ENE Dubuque           42.51N 90.67W
07/10/2025                   Dubuque            IA   Emergency Mngr

            Reports of street flooding through parts of
            the downtown area, with a car stranded in
            water near the 17th and Locust Street
            interchange. Creeks in the area are also
            near bankful. Waters are slowly starting to
            recede as the rain ended.

&&

TJG

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:16 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson44 min
Jul 10, 7:17 PM CDTFlood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more30 hr
Jul 10, 7:36 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson54 min
Jul 10, 7:42 PM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside4 hr
Jul 10, 7:56 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside38 min
Jul 10, 8:48 PM CDTSpecial Weather StatementDVNWhiteside42 min
Jul 10, 9:36 PM CDTSpecial Weather StatementDVNRock Island39 min
Jul 10, 9:37 PM CDTTornado WarningDVNBureau38 min
Jul 10, 9:42 PM CDTTornado WarningDVNRock Island18 min
Jul 10, 10:10 PM CDTFlash Flood WarningDVNRock Island2 hr
Jul 10, 10:12 PM CDTTornado WarningDVNBureau48 min
Jul 10, 10:23 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island32 min
Jul 10, 10:33 PM CDTFlash Flood Warning Considerable damage threatDVNRock Island108 min
Jul 10, 10:47 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam58 min
Jul 10, 10:50 PM CDTFlash Flood WarningDVNBureau, Putnam92 min
Jul 11, 11:28 AM CDTRiver Flood WatchDVNHenderson44 hr
Jul 11, 11:28 AM CDTRiver Flood WatchDVNHancock, Henderson48 hr
Jul 11, 4:16 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island59 min
Jul 11, 4:33 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNJo Daviess57 min
Jul 11, 4:37 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNJo Daviess, Stephenson38 min
Jul 11, 4:47 PM CDTSevere Thunderstorm WarningDVNRock Island43 min
Jul 11, 4:52 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside53 min
Jul 11, 5:01 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren44 min
Jul 11, 5:05 PM CDTTornado WarningDVNHenry, Rock Island40 min
Jul 11, 5:22 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson53 min
Jul 11, 5:26 PM CDTFlash Flood Warning EmergencyConsiderable damage threatDVNRock Island10 hr
Jul 11, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Henry, Rock Island, Whiteside64 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside66 min
Jul 11, 5:49 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island56 min
Jul 11, 6:03 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island57 min
Jul 11, 6:27 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside46 min
Jul 11, 6:30 PM CDTFlash Flood WarningDVNCarroll, Rock Island, Whiteside5 hr
Jul 11, 6:33 PM CDTFlash Flood WarningDVNHenderson, Mercer, Rock Island5 hr
Jul 11, 6:46 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam59 min
Jul 11, 6:58 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren31 min

Nearby

Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.